Advertisement

Science in China Series A: Mathematics

, Volume 42, Issue 4, pp 382–386 | Cite as

Convergence of the median filterings of sequences

  • Ye Wanzhou 
  • Zhou Xingwei 
Article

Abstract

Suppose thatx=|x(n)|n∈ℤ is a sequence of real numbers. For eachp∈ℕ,x p =|x p (n)|n∈ℤis the resulting sequence ofx throughp times median filterings with window 2k+1. It is proved that whenp→∞, bothx (2p) andx(2 p}-1) are convergent. Thus the problem of convergence of the median filters of infinite-length sequences is completely solved.

Keywords

median filter non-linear filter recurrent sequence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gallagher, Jr. N. C., Wise, G. L., A theoretical analysis of the properties of median filters,IEEE Traw. on ASSP, 1981, 29: 1136.Google Scholar
  2. 2.
    Zhou, X. W., Some classes of sequences of generalized median filter convaging,Chinese Annals of Uathematics (in Chinese), 1993, 14(A): 515.MATHGoogle Scholar
  3. 3.
    Zhou, X. W., Yan, N., Recurrent sequences in median filters (II),Chinese Science Bulktin, 1996, 41(16): 1332.MATHMathSciNetGoogle Scholar
  4. 4.
    Eberly, D., Longbotham, H., Aragon, J., Complete classification of rmts to one-dimensional median and rank-order filters,IEEE Traw. on ASSP, 1991, 39(1): 197.MATHGoogle Scholar
  5. 5.
    Zhou, X. W., Yang, D. Y., Ding, R. T., Infinite-length roots of median filters,Science in China, Ser. A, 1992, 35 (12): 1496MATHMathSciNetGoogle Scholar
  6. 6.
    Zhou, X. W., Wax, C. X., Recurrent sequences in median filters (I),Chinese Science Bulletin, 1995, 40(3): 185.MATHMathSciNetGoogle Scholar

Copyright information

© Science in China Press 1999

Authors and Affiliations

  • Ye Wanzhou 
    • 1
  • Zhou Xingwei 
    • 1
  1. 1.Mathematics SchoolNankai UniversityTianjinChina

Personalised recommendations